# SDR ASAA2023020741911

- Difficulty date: February 7, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 2,511 hours, 760 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3224KGBA2
- Part serial: HH582405
- Condition: Failed
- Location: #1 Engine
- Part time: 2,551 hours, 775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ASA TSR713760 FOUND ENG 1 FAULT 73-44632 FAN SPEED N1 SENSOR LOW TOOTH SIGNAL IS INVALID DETECTED BY ENG 1 EEC CH. B UNDER PRESENT LEG FAULTS/ FAULT HISTORY LEGS 0,3,4 AND 16. GROUNDED - YES. REMOVED AND REPLACED #1 ENG N1 SENSOR REF B737-9 AMM 77-12-01.
